# SDR SWAA001924

- Difficulty date: October 3, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,462 hours, 62,454 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65C26582
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED VERT STIFFENERS ON LT WING L/E FRONT SPAR, STA 386 & 388.3.  REMOVED AND REPLACED VERT STIFFENERS PER SRM.
